Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A maximal theorem


Author: C. S. Herz
Journal: Proc. Amer. Math. Soc. 12 (1961), 229-233
MSC: Primary 47.50; Secondary 60.00
DOI: https://doi.org/10.1090/S0002-9939-1961-0151861-0
MathSciNet review: 0151861
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Nelson Dunford and Jacob T. Schwartz, Linear Operators, Part I, New York, Interscience, 1958.
  • [2] H. E. Rauch, Harmonic and analytic functions of several variables and the maximal theorem of Hardy and Littlewood, Canad. J. Math. vol. 8 (1956) pp. 171-183. MR 0086888 (19:261d)
  • [3] K. T. Smith, A generalization of an inequality of Hardy and Littlewood, Canad. J. Math. vol. 8 (1956) pp. 157-170. MR 0086889 (19:261e)
  • [4] Antoni Zygmund, Trigonometric series, 2nd ed., New York, Chelsea, 1952. MR 0076084 (17:844d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.50, 60.00

Retrieve articles in all journals with MSC: 47.50, 60.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0151861-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society